# SDR SWAA2025112037094

- Difficulty date: November 20, 2025
- Submitted: November 20, 2025
- Operation: Air carrier
- Aircraft: N274WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32529
- Aircraft time: 60,936 hours, 36,691 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MULTIPLE EMERGENCY LIGHTS OUT MID CABIN.   R & R BATTERY PACK AND CHARGER NEAR LT EMERGENCY WINDOW IAW AMM 33-51-06, OPS CHECKED GOOD.
